Journal of Symbolic Logic

Omitting Types, Type Spectrums, and Decidability

Terrence Millar

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 48, Issue 1 (1983), 171-181.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183741201

Mathematical Reviews number (MathSciNet)
MR693259

Zentralblatt MATH identifier
0516.03017

JSTOR
links.jstor.org

Citation

Millar, Terrence. Omitting Types, Type Spectrums, and Decidability. J. Symbolic Logic 48 (1983), no. 1, 171--181. https://projecteuclid.org/euclid.jsl/1183741201


Export citation